| Catalog Number |
04P54-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported a (b)(6) architect hbsag result on one patient.Results provided: (b)(6) 2019 sid (b)(6) = (b)(6), (b)(6) by hbsag neutralizing confirmatory assay (hbsagc2 =(b)(6)).The physician questioned the result, sample was sent out for additional testing that produced a (b)(6) result.No impact to patient management was reported.
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect hbsag qualitative confirmatory lot 03278fn00 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.Testing for the architect hbsag qualitative confirmatory (4p54) assay could not be completed as the reagent lot had expired.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect hbsag qualitative confirmatory (lot# 03278fn00).